Frustrated with my hair.. losing a lot & products don't seem to be working anymore.
View Single Post
View Public Profile
Send a private message to csj
Find More Posts by csj
Join Date: Jul 2001
Saturday, May 7, 2011 at 10:02PM
Each time you go off then on BC your hormones get out of whack. This could be the cause of the hair loss.
Check out this site. It lists the BC pills withe the least amount of angrogenic activity. Depro is one of the highest and least rec'ed to women with hair loss issues.
American Hair Loss Association - Women's Hair Loss / Oral Contraceptives
I have been having issues with this too, also since '09. I think some of mine is due to taking Lovaza (fish oil) for cholesterol in '08 - no one told me alopeica could be a side effect. Also, I because a vegetarian around the same time. I think the loss of some protien could be causing some of the issue. I am taking a multiple vitamin plus extra biotin and am trying to add eggs, dairy, and some fish or chicken back into my diet.
This book had some good info about hair loss:
Using FIA: 2b/2a mix with a few ringlets in the canopy, straighter in the under layer by my neck. Thin in density, fine strands. Normal porosity. Hennaed.
Go To's: Aveda, Lush